# SDR SWAA2022050301737

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737
- Aircraft serial: 30630
- Aircraft time: 57,317 hours, 38,165 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: R/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OS SIDE EMERGENCY EXIT DOOR LIGHT IS DIM F/OS SIDE EMERGENCY EXIT DOOR LIGHT IS DIM / [01] RELAMPED R/H EMER. EXIT DOOR WINDOW LIGHT PER MM 33-21-00
